# SDR 98ZZZX1339

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75139
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635269
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6706201
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CRACKED AT BOTTOM, CENTER, RIGHT WING.  SUBMITTER STATED CAUSED BY FATIGUE.
